MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MIMX

MIO; UNO INSET II 46/6 SC1 PINK MIMX
Lot Number 5404803
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the australia on (b)(6) 2024, it was reported by the patient's father that faced an issue with the pump.The pump was detected an occlusion that prevents the insulin flow and insulin blocked alarm was noticed.The patient was disconnected the site and remove reservoir from pump.In order to troubleshoot the patient was requested to remains disconnected and manually push insulin slowly through tubing with plunger.The issue was occurred during therapy.Insulin exits the tubing was noticed.The patient was requested to change the infusion set and reservoir.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19295136
Report Number3003442380-2024-00579
Device Sequence Number7069899
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2025
Device Lot Number5404803
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/11/2024
Patient Sequence Number1
Patient SexUnknown